estrellafugaz85 (estrellafugaz85) wrote in vaginapagina,
estrellafugaz85
estrellafugaz85
vaginapagina

Did I mess up starting Cerazette?

Hey guys

I just started taking Cerazette again after a break of almost a year. I planned to take it on the first day of my period but it came earlier than expected and I didn't have the pills with me, so I started taking it about a week after my period finished. Now I'm getting brown blood and reddish brown discharge. I don't remember having this issue last time I went on it, and I don't think I took it on the first day of my period then, either. Is this normal or a cause for concern? I found out I have polycystic ovaries this year (not PCOS, apparently) and I REALLY didn't want to mess with my ovaries so going back on the Pill was a hard decision for me in the first place and this is making me a bit paranoid. It says on the leaflet that spotting is pretty normal but if I didn't spot before, is it still normal to do so this time around?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments